... ella the very next day. Had sexual intercourse on the 17th and took plan b the 18tg. My period is 4 days late and I am experiencing breast tenderness and maybe bloating. Is this normal?
What are you doing to your body? Taking ecp twice in one month. You're only supposed to take them a few times a year. It can cause symptoms like you describe and late periods when you take it like that. Its only 80% effective, why aren't you on the pill, they are 99% effective.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2012 • 2 answers
Posted 13 Nov 2015 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 2 Jun 2016 • 3 answers
I Took Plan B A Week Ago On The 11th And I've Recently Had Sexual Intercourse Which Was Unprotected?
Posted 17 Sep 2016 • 1 answer